Translator Disclaimer
October, 2003 A NEW CONSTRUCTION OF POISSON MANIFOLDS
A. Ibort , D. Martínez Torres
J. Symplectic Geom. 2(1): 083-107 (October, 2003).

Abstract

A new technique is presented for construction of Poisson manifolds. This technique is inspired by surgery ideas used to define Poisson structures on 3-manifolds and Gompf's surgery construction for symplectic manifolds. As an application of these ideas it is proved that for all n ≥ d ≥ 4, d even, any finitely presentable group is the fundamental group of a n-dimensional orientable closed Poisson manifold of constant rank d. The unimodularity of some of the Poisson structures thus constructed is studied.

Citation

Download Citation

A. Ibort . D. Martínez Torres . "A NEW CONSTRUCTION OF POISSON MANIFOLDS." J. Symplectic Geom. 2 (1) 083 - 107, October, 2003.

Information

Published: October, 2003
First available in Project Euclid: 30 June 2004

zbMATH: 1063.53082
MathSciNet: MR2128389

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.2 • No. 1 • October, 2003
Back to Top